# SDR ASOA2015110214092

- Difficulty date: November 2, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 625 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625.00 LT SIDE PRESSURE BULKHEAD CLIP CRACKED.  R & R LT FS 625 PRESSURE BULKHEAD CLIP REF SRM 51-42-21.
